CBS 2018 Fall Schedule: ‘Murphy Brown’ Revival Added to Thursday Lineup

     May 16, 2018

murphy-brown-slice

CBS has unveiled its schedule for the Fall 2018 TV season, and there’s not a ton of change happening. Dick Wolf’s new procedural FBI will be sandwiched between NCIS and NCIS: New Orleans on Tuesday nights, while the Murphy Brown revival gets the plum 9:30 position on CBS’s gangbusters Thursday night, airing after the triplet of The Big Bang Theory, Young Sheldon, and Mom.

Monday will be a night full of fresh shows, however, as the Cedric the Entertainer comedy The Neighborhood kicks things off, followed by the Damon Wayans Jr. comedy Happy Together and then the Jay Hernandez-fronted Magnum P.I. reboot. What’s this? Diversity on CBS? A pleasant surprise to be sure.

Check out the full schedule below, and check back later today to watch trailers for the new shows to get a better idea of what to expect.

MONDAY
8:00-8:30 PM THE NEIGHBORHOOD (N)
8:30-9:00 PM HAPPY TOGETHER (N)
9:00-10:00 PM MAGNUM P.I. (N)
10:00-11:00 PM BULL (NTP)
TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM FBI (N)
10:00-11:00 PM NCIS: NEW ORLEANS
WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM SEAL TEAM
10:00-11:00 PM CRIMINAL MINDS
THURSDAY
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM YOUNG SHELDON
9:00-9:30 PM MOM
9:30-10:00 PM MURPHY BROWN (NTP)
10:00-11:00 PM S.W.A.T.
FRIDAY
8:00-9:00 PM MACGYVER
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS
SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS
SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM GOD FRIENDED ME (N)
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM MADAM SECRETARY
the-big-bang-theory-young-sheldon

Image via CBS

 

Television